MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL

EBI, LLC. SFLX 3 COIL
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient stated he has a burning sensation, and he only used the unit for a couple of weeks.The patient stated he wore the unit for 1 week.He wore the unit for 10 hours.Once he started treatment, he would feel a numbing tingling sensation similar to your foot falling asleep, followed with burning under the skin.He wore a sock so it was not on top of the skin.He also stated that he did not know how much the unit would cost.The patient had an appointment on monday (b)(6) 2022, where the doctor told him not to wear the unit anymore.The bhs unit will be returned.
 
Additional Manufacturer Narrative
Zimvie complaint# (b)(4).Date of event: (b)(6) 2022.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: the sflx 2 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil part no.1068226 with (b)(6) date 21062.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 2 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.The failure was not confirmed for the reported condition of "burning sensation from bhs".The coil was tested and operates as intended.Review of complaint history identified (1) total complaints from (feb 4, 2021) to (feb 1, 2022) for pn (1068226) and events related to (burn).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "burn".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the patient advocacy department that the patient stated he has a burning sensation, and he only used the unit for a couple of weeks.The patient stated he wore the unit for 1 week.He wore the unit for 10 hours.Once he started treatment, he would feel a numbing tingling sensation similar to your foot falling asleep, followed with burning under the skin.He wore a sock so it was not on top of the skin.He also stated that he did not know how much the unit would cost.The patient¿s physician advised to stop wearing the unit.No additional patient consequences have been reported.The sflxcoil was returned for further evaluation.

Brand Name
SFLX 3 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key13664558
Report Number0002242816-2022-00025
Device Sequence Number4756258
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot Number21062
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic